# SDR AALA201804169010

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 3,183 hours, 1,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER DAMAGED AT UPPER AFT CORNER.  MAINTENANCE BLENDED AND REPAIRED THE SLIDE COVER IAW SRM 51-75-12, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
